# SDR 2008UALA04234

- Difficulty date: August 10, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 72,027 hours, 8,860 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EMERGENCY LIGHT INOP AT DOOR 4 LEFT GALLEY LOWER FWD WALL EMERGENCY LIGHT.  REPLACED LIGHT ASSY, OPS CHECK NORMAL.
